# SDR AWXA200300538

- Difficulty date: April 15, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.4375 INCH CRACK WAS FOUND AT FASTENER HOLE ON SKIN OF L-1 DOOR CUTOUT, LOWER AFT CORNER BS 334, LBL 63. MAINTENANCE REMOVED CENTER SCUFF PLATE ATTACH ANGLE; HFEC INSPECTION INDICATED CRACKS ON ALL 3 LAYERS.  TRIMMED OUT CRACK IN BEAR STRAP AND SKIN; PERFORMED HFEC TO VERIFY NO CRACKS EXIST.  FABRICATED A REPAIR DOUBLER, TRIPLER AND FILLER; INSTALLED REPAIR PARTS, AND REINSTALLED CENTER SCUFF PLATE ATTACH ANGLE IAW AWA ER 03-5300-03126-SS1.
